About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (4)

Jan 11, 2019 · Protracted Benzo withdrawal in Depression & Anxiety

Thank you @jakedduck1 for the suggestion of a compounding pharmacy. I called one that happens to be close by to see if they would do such a prescription for me. With that information, I had my doctor’s appointment today and I now have a plan. I will go down by .05 every month as long as I can. But if I notice it getting too difficult, I can stay at that level until I even out. If I notice that my anxiety is too much, we may just stop at that level. So I now feel like I have some control in how this goes. I also know that if I need to I can request that my prescription be decreased by a smaller amount. I am so glad that I did some homework before I went, and that my doctor was so supportive. Now to journey forward. Slow and steady.

Jan 10, 2019 · Protracted Benzo withdrawal in Depression & Anxiety

Thank you @jakedduck1, I was wondering if that would be the way to go. I have been searching to find ideas to talk over with my doctor, and thought this might be a good way to go. Obviously I need to go very slowly from now on. It feels good to know that there is support here. My husband is also very supportive which is important. This is too hard to do all alone. I’ve learned that from experience. Thank you again.

Jan 10, 2019 · Protracted Benzo withdrawal in Depression & Anxiety

@lisalucier Thank you so much for your response. No, my doctor did not give me any kind of schedule. I have called his office this morning and I have an appointment for tomorrow ( unless they get a cancellation and can get me in today) I feel better this morning after taking the Ativan last night, but I still have a horrendous headache and feel sweaty, etc. I will continue with the .25 until I get a plan.

Jan 10, 2019 · Protracted Benzo withdrawal in Depression & Anxiety

I know I am not nearly too bad, but I do need some help and support. I am 68, and because of my age, and the addictive ness of Ativan, my doctor wants me to get off it. I have taken .5mg for about 6 years, at first to deal with panic attacks as I had diverticulitis and colitis, then continued to help me sleep and stay “even”. He gave me 2 months at first, but I knew that wouldn’t work. I remember weaning off Paxil many years ago and, even with a low dosage, it took me a year. Well, it has been 3 1/2 months now taking .25mg. I figured that it is time to cut down again (the dr has given me 6 months to get off it). Where do I go from .25? I decided to try to stop taking it a couple of days ago. I had a bit of trouble getting to sleep but I slept good, and I felt really good in the morning! So I didn’t take it last night either. Today, I feel horrible! My lower limbs are prickly, I have a horrendous headache, I feel dizzy and nauseous and I am getting brain whooshes and loud ringing in my ears and I am freezing. I think that it was a bad idea to cut back, and I need to go slower. So tonight I took about .20 to see if it helps at all. I’m afraid if I skip every other day, I may just feel like I am on a roller coaster. Where do I go from here? Looking for some wisdom. Am I on the right track?